# SDR R61A2022092700566

- Difficulty date: September 10, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 35,668 hours, 22,344 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer Splice
- Part number: 17065766001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER AT RIVET ON STRINGER 19R AFT OF FRAME 88. REPAIRED STRINGER 19R PER ETD2022-170-028727.
